Existence results of infinitely many solutions for a class of p(x)-biharmonic problems

Document Type : Research Paper


1 Department of Mathematics, Faculty of Sciences, Gonbad Kavous University, Gonbad Kavous, Iran

2 Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran


The existence of infinitely many weak solutions for a Navier doubly eigenvalue boundary value problem involving the $p(x)$-biharmonic operator is established. In our main result, under an appropriate oscillating behavior of the nonlinearity and suitable assumptions on the variable exponent, a sequence of pairwise distinct solutions is obtained. Furthermore, some applications are pointed out.


Volume 5, Issue 4
October 2017
Pages 310-323
  • Receive Date: 27 February 2017
  • Revise Date: 21 July 2017
  • Accept Date: 24 September 2017
  • First Publish Date: 01 October 2017